Biblio

Export 5 results:
Author [ Keyword(Asc)] Title Type Year
Filters: Author is J. Sun  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Trees
L. Nakhleh, Roshan, U., John, S. K., Sun, J., and Warnow, T., The Performance of Phylogenetic Methods on Trees of Bounded Diameter, in First International Workshop on Algorithms in Bioinformatics (WABI 01), 2001, vol. Lecture Notes in Computer Science 2149, pp. 214–226.
L. Nakhleh, Roshan, U., John, S. K., Sun, J., and Warnow, T., Designing Fast Converging Phylogenetic Methods, Bioinformatics, vol. 17, pp. S190–S198, 2001.
L. Nakhleh, Moret, B. M. E., Roshan, U., John, S. K., Sun, J., and Warnow, T., The Accuracy of Phylogenetic Methods for Large Datasets, in Proc.\ 7th Pacific Symp. on Biocomputing ({PSB02}), 2002, vol. 7, pp. 211-222.